# SDR IPXA10562915

- Difficulty date: September 6, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5140
- Condition: Damaged
- Location: Bs 310-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MECHANICAL DAMAGE TO FLOOR SUPPORT BETWEEN BS 310-324, RBL 13, WL 208.  REPLACED SUPPORT IAW SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-40-08-0G, MM 51-21-02-7, DWG 141N5140.
